Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is insomnia a side effect of Epilim?

Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3704 Questions

default
Posted on Mon, 23 Oct 2017 in Headache and Migraines
Question: I've been taking Epilim 500mg two tablets in the morning and 500mg one tablet at night
I suffer from insomnia as side effect.
I take sleeping tablets and still don't sleep at night.
Maybe I should only take Epilim in the morning and not at night.
What are the recommended sleeping tablets that work the best with Epilim
Thank you.
doctor
Answered by Dr. Erion Spaho 1 hour later
Brief Answer:
Try to lower the dose first. Clonazepam may be added.

Detailed Answer:
Hello and thanks for using HCM.

I have read your question and understand your concerns.

Since insomnia is a serious side effect of epilim in your case, the dose should be reduced.

Using two tablets in the morning may control your condition and may reduce the risk of insomnia.

In the other hand, if this reduction doesn't cover the primary condition correctly ( I guess seizures or bipolar disorder ), clonazepam 2 mg may be used in the evening, or epilim should be substituted.

Discuss with your Doctor about these issues.

Hope you found the answer helpful.

Take care.

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Erion Spaho 1 hour later
Thank you for your answer.
I'll try first with only using two tablets in the morning, and see how it affects my sleeping disorder and if seizures are under control.
doctor
Answered by Dr. Erion Spaho 34 minutes later
Brief Answer:
Follow up question.

Detailed Answer:
Welcome back.

Okay, let me know if I can assist you further.

Greetings.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Bipolar disorder

doctor1 MD

I recently started P90x (an intense workout program) and since I ve started I ve been peeing brown. I take lamitcal and risperdol for bipolar...

doctor1 MD

Sir, I am a Chartered Accountant from M.P. My wife Shraddha is patient of Bipolar Disorder. • 28 year old female • Known case of Bipolar disorder...

doctor1 MD

My mum,s been on dicorate drug for about three years. She has no history of seizures or bipolar disorder. I think it may have been given for...

doctor1 MD

I heard that if you have chronic stress , no hair loss product will work to restore or regrow hair until the stress is relieved, is this correct? I...

doctor1 MD

I asked questions of Dr. Olsi Taka ( neurologist ) on 20 November 2017. These are followup questions. I spoke about a violent impact when my then...

doctor1 MD

I have Bipolar Disorder I. I am a 50 year old attorney who qualified for disability (for bipolar) several years ago. I hope to return to work and I...

doctor1 MD

Sir I m taking 2.5mg clonazepam +10mg zolfresh+400mg quetiapin plain+Gabaneuron 600mg SR and I got sufficient sleep and no fatigue . So should I...